# SDR DHL9980546C

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING WHEEL WELL CUTOUT TO T/E PANEL VERT AFT SKIN LOWER CORNER HAS CRACK.  REMOVED WEB AND FABRICATED LOWER CORNER AND INSTALLED PER SRM 51-1-21.  N/R 581
